# SDR FDEA202406300884

- Difficulty date: June 30, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 71,981 hours, 26,630 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Te Flap
- Component: Flap, Airbus
- Component part number: A57960300002
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING CENTER FLAP RIB UPPER FLANGE FOUND 3EA CRACKS AT RIB17, RIB18, RIB20 BETWEEN   REAR SPAR AND STGR2.8 COMPLIED WITH EA 6-5750-T0379691 P1 REPAIRED THE LH WING CENTER FLAP CRACKED RIB UPR   FLANGE AT RIB17, RIB18, RIB20 BETWEEN STGR2.8 AND REAR SPAR. TITLE:  WING - FLIGHT   SURFACES - LH CENTER FLAP CRACKS IN UPPER FLANGES OF RIBS 11, 13, 17, 18, 20, 26 AND 27 AT   STR.2.7 /2.8- ALI 575306-01-1A. THIS IS CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE   WRI 57-50/6834 FOR WORK DETAILS.
